MAUDE Adverse Event Report: SPINE WAVE, INC. CAPSURE SPINAL SYSTEM; PEDICAL SCREW SYSTEM

SPINE WAVE, INC. CAPSURE SPINAL SYSTEM; PEDICAL SCREW SYSTEM
Catalog Number 11-3752
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
Approximately twenty months after the initial surgery during a planned revision of the existing pedicle screw construct due to a reported non-union, a broken screw was identified at the l5 vertebral level.
 
Additional Manufacturer Narrative
The subject pedicle screw was received for evaluation.Inspection of the device confirmed damage in a manner consistent with the reported event.A review of the device history record found no non-conformances.Based on the results of our evaluation, an exact root cause cannot be determined.

Brand Name
CAPSURE SPINAL SYSTEM
Common Device Name
PEDICAL SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key8737378
Report Number3004638600-2019-00009
Device Sequence Number11148316
Product Code NKB
UDI-Device Identifier10840642105186
UDI-Public10840642105186
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K172175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-3752
Device Lot Number663M09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2019
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1